# SDR AU981294

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly D3A34C404
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 0860207144
- Condition: Broken
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR TRIM TAB CONTROL CABLE BROKEN AT THE FORWARD PULLEY BELOW THE TRIM WHEEL.  PART TC:  6,952.
